MathSciNet Relay Station
MathSciNet bibliographic data
MR1377559 60J10 (05C25)
Saloff-Coste, L. Isoperimetric inequalities and decay of iterated kernels for almost-transitive Markov chains. Combin. Probab. Comput. 4 (1995), no. 4, 419–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement